A note on the Kazdan-Warner type condition
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 283-292.
@article{AIHPC_1996__13_3_283_0,
     author = {Han, Zheng-Chao and Li, Yan Yan},
     title = {A note on the {Kazdan-Warner} type condition},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {283--292},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1996},
     zbl = {0863.53027},
     mrnumber = {1395673},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1996__13_3_283_0/}
}
TY  - JOUR
AU  - Han, Zheng-Chao
AU  - Li, Yan Yan
TI  - A note on the Kazdan-Warner type condition
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1996
DA  - 1996///
SP  - 283
EP  - 292
VL  - 13
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1996__13_3_283_0/
UR  - https://zbmath.org/?q=an%3A0863.53027
UR  - https://www.ams.org/mathscinet-getitem?mr=1395673
LA  - en
ID  - AIHPC_1996__13_3_283_0
ER  - 
%0 Journal Article
%A Han, Zheng-Chao
%A Li, Yan Yan
%T A note on the Kazdan-Warner type condition
%J Annales de l'I.H.P. Analyse non linéaire
%D 1996
%P 283-292
%V 13
%N 3
%I Gauthier-Villars
%G en
%F AIHPC_1996__13_3_283_0
Han, Zheng-Chao; Li, Yan Yan. A note on the Kazdan-Warner type condition. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 283-292. http://archive.numdam.org/item/AIHPC_1996__13_3_283_0/

[A] T. Aubin, Nonlinear analysis on manifolds. Monge-Ampère equations, Springer-Verlag, New York, 1982. | MR | Zbl

[BC] A. Bahri and J.M. Coron, The scalar-curvature problem on standard three-dimensional sphere, J. of Func. Anal., Vol. 95, 1991, pp. 106-172. | MR | Zbl

[BiE] G. Bianchi and H. Egnell, An ODE approach to the equation Δu + Kun+2/n-2 = 0, in Rn, Math. Z., Vol. 210, 1992, pp. 137-166. | MR | Zbl

[BE] J.P. Bourguignon and J.P. Ezin, Scalar curvature functions in a conformal class of metric and conformal transformations, Tran. Amer. Math. Soc., Vol. 301, 1987, pp. 723-736. | MR | Zbl

[CL] K.C. Chang and J.Q. Liu, On Nirenberg's problem, International J. of Math., Vol. 4, 1993, pp. 35-58. | MR | Zbl

[CGY] S.Y. Chang, M.J. Gursky and P. Yang, The scalar curvature equation on 2- and 3-sphere, Calculus of Variations and Partial Differential Equations, Vol. 1, 1993, pp. 205-229. | MR | Zbl

[CY1] S.Y. Chang and P. Yang, Conformal deformations of metrics on S2, J. Diff. Geom., Vol. 27, 1988, pp. 256-296. | MR | Zbl

[CD] W. Chen and W. Ding, Scalar curvature on Sn, Trans. Amer. Math. Soc., Vol. 303, 1987, pp. 365-382. | MR | Zbl

[ChL] W. Chen and C. Li, A necessary and sufficient condition for the Nirenberg problem, Comm. Pure Appl. Math., Vol. 48, 1995, pp. 657-667. | MR | Zbl

[CS] K. Cheng and J. Smoller, Conformal metrics with prescribed Gaussian curvature on S2, Trans. Amer. Math. Soc., Vol. 336, 1993, pp. 219-255. | MR | Zbl

[ES] J. Escobar and R. Schoen, Conformal metrics with prescribed scalar curvature, Invent. Math., Vol. 86, 1986, pp. 243-254. | MR | Zbl

[H] Z.C. Han, Prescribing Gaussian curvature on S2, Duke Math. J., Vol. 61, No. 3, 1990, pp. 679-703. | MR | Zbl

[KW] J. Kazdan and F. Warner, Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvature, Ann. of Math., Vol. 101, 1975, pp. 317-331. | MR | Zbl

[K] D. Koutroufiotis, Gaussian curvature and conformal mapping, J. Diff. Geom., Vol. 7, 1972, pp. 479-488. | MR | Zbl

[GT] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations, 2nd edition, Grundlehoen der mathematischen Wissenschaften 224, Springer-Verlag, 1983. | MR | Zbl

[HV] E. Hebey and M. Vaugon, Meilleures constantes dans le théorème d'inclusion de Sobolev et multiplicité pour les problèmes de Nirenberg et Yamabe, Indiana Univ. Math. J., Vol. 41, 1992, pp. 377-407. | MR | Zbl

[H] C. Hong, A best constant and the Gaussian curvature, Proc. of Amer. Math. Soc., Vol. 97, 1986, pp. 734-747. | MR | Zbl

[L1] Y.Y. Li, Prescribing scalar curvature on S3 , S4 and related problems, J. Functional Analysis, Vol. 118, 1993, pp. 43-118. | MR | Zbl

[L2] Y.Y. Li, Prescribing scalar curvature on Sn and related problems, Part I, J. Differential Equations, Vol. 120, 1995, pp. 319-410. | MR | Zbl

[L3] Y.Y. Li, Prescribing scalar curvature on Sn and related problems, Part II: Existence and compactness, Comm. Pure Appl. Math., Vol. 49, 1996. | MR | Zbl

[M] J. Moser, On a nonlinear problem in differential geometry, Dynamical systems (M. Peixoto, ed.) Academic Press, New York, 1973. | MR

[Sc1] R. Schoen, Variational theory for the total scalar curvature functional for Riemannian metrics and related topics, in Topics in Calculus of Variations, Lecture notes in mathematics, No. 1365, edited by M. Giaquinta, Springer-Verlag, 1989, pp. 120-154. | MR | Zbl

[Sc2] R. Schoen, Private notes of special topics in geometry courses in Stanford University and New York University, 1988 and 1989.

[XY] X. Xu and P. Yang, Remarks on prescribing Gauss curvature, Trans. Amer. Math. Soc., Vol. 336, 1993, pp. 831-840. | MR | Zbl

[Z] D. Zhang, New results on geometric variational problems, thesis, Stanford University, 1990.